Feels like someone is squeezing your shoulders and pushing down cold in ur chest then a tighten ing
According to the side effect list the closest that it comes is a tightness in the chest, this does not mean that what your experiencing is not a side effect all it means is that it has not been reported. I think that I would talk with a doctor about what your experiencing, it is possible that Lorazepam is not for you, I would also refrain from taking any more until you talk to a doctor.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Feb 2012 • 5 answers
I have something like a pimple on my hand and it drew big and it hurt so bad, some times I feel lik?
Posted 1 Aug 2013 • 3 answers
We had sex and since I've tried a new work out and my ribs hurt but I don't know and I feel like my?
Posted 25 Mar 2015 • 1 answer
Posted 12 Jun 2016 • 1 answer
Posted 23 Feb 2017 • 1 answer